# SDR COEA2014022701908

- Difficulty date: February 5, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110895200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN AT APPROXIMATELY RIB 7 HAS LEVEL 2 CORROSION JUST FWD OF DROP DOWN PANEL 531AB.  REPAIR IAW SRAS DT S-809 14 8235 DATED 2/24/2014.
